RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ruderfer, Vladimir Isaakovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:36
Abstract pages:215
Full texts:64
References:49

http://www.mathnet.ru/eng/person23230
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/529598

Publications in Math-Net.Ru
1979
1. V. I. Ruderfer, “On the zeros of solutions of a linear analytic partial differential equation of arbitrary order”, Mat. Sb. (N.S.), 109(151):3(7) (1979),  432–439  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:3 (1980), 403–410  isi
1978
2. V. I. Ruderfer, “A priori estimates for the solution of the Cauchy problem for a partial differential equation and a system of such equations with coefficients which are nonanalytic in the distinguished variable”, Dokl. Akad. Nauk SSSR, 240:4 (1978),  782–785  mathnet  mathscinet  zmath
3. V. I. Ruderfer, “On the zeros of the solutions of a class of analytic systems”, Mat. Sb. (N.S.), 106(148):4(8) (1978),  544–553  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:2 (1979), 207–217  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019